An upper bound of Singleton type for componentwise products of linear codes

Document type :
Journal articles
Complete list of metadatas

https://hal.telecom-paristech.fr/hal-02286809
Contributor : Telecomparis Hal <>
Submitted on : Friday, September 13, 2019 - 4:13:20 PM
Last modification on : Saturday, September 14, 2019 - 1:39:06 AM

Identifiers

  • HAL Id : hal-02286809, version 1

Collections

Citation

Hugues Randriambololona. An upper bound of Singleton type for componentwise products of linear codes. IEEE Trans. Inform. Theory, 2013, 59 (12), pp.7936-7939. ⟨hal-02286809⟩

Share

Metrics

Record views

7